Equiconvergence of spectral decompositions for Sturm–Liouville operators with a distributional potential in scales of spaces
Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ, Tome 496 (2021), pp. 56-58
Cet article a éte moissonné depuis la source Math-Net.Ru
We study the equiconvergence of spectral decompositions for two Sturm–Liouville operators on the interval $[0,\pi]$ generated by the differential expressions $l_1(y)=-y''+q_1(x)y$ and $l_2=-y''+q_2(x)y$ and the same Birkhoff-regular boundary conditions. The potentials are assumed to be singular in the sense that $q_j(x)=u'_j(x)$, $u_i\in L_\kappa[0,\pi]$ for some $\kappa\in[2,\infty]$ (here, the derivatives are understood in the sense of distributions). It is proved that the equiconvergence in the metric of $L_\nu(0,\pi]$ holds for any function $f\in L_\mu[0,\pi]$ if $\dfrac1\kappa+\dfrac1\mu+\dfrac1\nu\leq1$, $\mu,\nu\in[1,\infty]$, except for the case $\kappa=\nu=\infty$, $\mu=1$.
Keywords:
Sturm–Liouville operator, distributional potentials
Mots-clés : equiconvergence of spectral decompositions.
Mots-clés : equiconvergence of spectral decompositions.
@article{DANMA_2021_496_a11,
author = {A. M. Savchuk and I. V. Sadovnichaya},
title = {Equiconvergence of spectral decompositions for {Sturm{\textendash}Liouville} operators with a distributional potential in scales of spaces},
journal = {Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleni\^a},
pages = {56--58},
year = {2021},
volume = {496},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DANMA_2021_496_a11/}
}
TY - JOUR AU - A. M. Savchuk AU - I. V. Sadovnichaya TI - Equiconvergence of spectral decompositions for Sturm–Liouville operators with a distributional potential in scales of spaces JO - Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ PY - 2021 SP - 56 EP - 58 VL - 496 UR - http://geodesic.mathdoc.fr/item/DANMA_2021_496_a11/ LA - ru ID - DANMA_2021_496_a11 ER -
%0 Journal Article %A A. M. Savchuk %A I. V. Sadovnichaya %T Equiconvergence of spectral decompositions for Sturm–Liouville operators with a distributional potential in scales of spaces %J Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ %D 2021 %P 56-58 %V 496 %U http://geodesic.mathdoc.fr/item/DANMA_2021_496_a11/ %G ru %F DANMA_2021_496_a11
A. M. Savchuk; I. V. Sadovnichaya. Equiconvergence of spectral decompositions for Sturm–Liouville operators with a distributional potential in scales of spaces. Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ, Tome 496 (2021), pp. 56-58. http://geodesic.mathdoc.fr/item/DANMA_2021_496_a11/
[1] Savchuk A.M., Shkalikov A.A., Trudy MMO, 64, 2003, 159–219
[2] Sadovnichaya I.V., Trudy MIAN, 293, 2016, 288–316 | DOI | Zbl
[3] Ilin V.A., Diff. uravneniya, 27:4 (1991), 577–597 | MR | Zbl
[4] Lomov I.S., Diff. uravneniya, 37:3 (2001), 328–342 | MR | Zbl
[5] Gomilko A.M., Radzievskii G.V., DAN, 316:2 (1991), 265–270 | Zbl
[6] Minkin A., J. Math. Sci., 96 (1999), 3631–3715 | DOI | Zbl
[7] Vinokurov V.A., Sadovnichii V.A., DAN, 380:6 (2001), 731–735 | MR | Zbl
[8] Djakov P., Mityagin B., J. of Diff. Eq., 255:10 (2013), 3233–3283 | DOI | MR | Zbl
[9] Nazarov A.I., Stolyarov D.M., Zatitskiy P.B., J. of Spectral Th., 4:2 (2014), 365–389 | DOI | MR | Zbl